Uzi Vishne
Uzi Vishne
Department of Mathematics, Bar Ilan University
Verified email at math.biu.ac.il
Title
Cited by
Cited by
Year
Explicit constructions of Ramanujan complexes of type Ad
A Lubotzky, B Samuels, U Vishne
European Journal of Combinatorics 26 (6), 965-993, 2005
1092005
Ramanujan complexes of typed
A Lubotzky, B Samuels, U Vishne
Israel journal of Mathematics 149 (1), 267-299, 2005
982005
Length-based conjugacy search in the braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
arXiv preprint math/0209267, 2002
742002
Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups
MG Katz, M Schaps, U Vishne
arXiv preprint math/0505007, 2005
682005
Probabilistic solutions of equations in the braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
Advances in Applied Mathematics 35 (3), 323-334, 2005
662005
Efficient linear feedback shift registers with maximal period
B Tsaban, U Vishne
Finite Fields and Their Applications 8 (2), 256-267, 2002
662002
Pattern matching with address errors: rearrangement distances
A Amir, Y Aumann, G Benson, A Levy, O Lipsky, E Porat, S Skiena, ...
Journal of Computer and System Sciences 75 (6), 359-370, 2009
542009
Open problems on central simple algebras
A Auel, E Brussel, S Garibaldi, U Vishne
Transformation Groups 16 (1), 219-264, 2011
502011
Using the doubling dimension to analyze the generalization of learning algorithms
NH Bshouty, Y Li, PM Long
Journal of Computer and System Sciences 75 (6), 323-335, 2009
452009
Division algebras and noncommensurable isospectral manifolds
A Lubotzky, B Samuels, U Vishne
Duke Mathematical Journal 135 (2), 361-379, 2006
312006
The fundamental group of a Galois cover of CP^ 1 XT
M Amram, D Goldberg, M Teicher, U Vishne
arXiv preprint math/0205272, 2002
302002
Characters and solutions to equations in finite groups
A Amit, U Vishne
Journal of Algebra and its Applications 10 (04), 675-686, 2011
292011
Coxeter covers of the symmetric groups
LH Rowen, M Teicher, U Vishne
arXiv preprint math/0405185, 2004
212004
Structure of Zariski-closed algebras
A Belov-Kanel, L Rowen, U Vishne
Transactions of the American Mathematical Society 362 (9), 4695-4734, 2010
192010
Factorization of trinomials over Galois fields of characteristic 2
U Vishne
Finite Fields and Their Applications 3 (4), 370-377, 1997
181997
Polynomial identities of
U Vishne
Communications in Algebra 30 (1), 443-454, 2002
162002
Primitive algebras with arbitrary Gelfand-Kirillov dimension
U Vishne
Journal of Algebra 211 (1), 150-158, 1999
151999
Berge–Gabai knots and L–space satellite operations
J Hom, T Lidman, F Vafaee
Algebraic & Geometric Topology 14 (6), 3745-3763, 2015
142015
Clifford algebras of binary homogeneous forms
A Chapman, U Vishne
Journal of Algebra 366, 94-111, 2012
142012
THE FUNDAMENTAL GROUP OF GALOIS COVER OF THE SURFACE 𝕋 𝕋
M Amram, M Teicher, U Vishne
International Journal of Algebra and Computation 18 (08), 1259-1282, 2008
142008
The system can't perform the operation now. Try again later.
Articles 1–20